My daughter is 3 years old, 39in. and weighs 42 pounds. She was born 5 1/2 weeks premature..and she has had allergy and asthma problems since birth. She recently went to her doctor for an ear infection and she noticed some trouble with her breathing and she also has a horrible cough that triggers her asthma attacks....she is on Pulmicort twice a day, Albuterol every 4-6 hours, Omnicef once a day and Oraped twice a day for 5 days....she has been taking all this for 3 days now and today she has had 3 nose bleeds out of no where...she wasn't hot she wasn't running around, they just came out of no where..Is her asthma or any of the medicines she is on causing her nose to bleed?
I used to have severe nosebleeds when I was younger; blood literally gushing out of my nose with no apparent cause. I gradually developed severe allergies as a teenager and adult. My father also has allergies and severe nosebleeds.
I would ask your doctor if you are concerned about the bleeding, but it might not be anything to worrk about.
It could also be that her sinuses are simply dry. A simple over the counter saline nasal spray may also solve your problem.
I am a 16 year old and I know I have asthma also I randomly get nosebleeds after working out and just simply riding my bike to and from school and I would appreciate any advice that anyone has please contact me my email address is ***@**** please feel free top contact me whenever I will try to respond asap thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.